# SDR SWAA2023121226364

- Difficulty date: December 1, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LAMPS DO NOT ILLUMINATE IN RIGHT OVERWING EXIT INDICATOR SIGN.<[01] REPLACED FIVE INOPERATIVE LAMPS IN RIGHT SIDE OVERWING EMERGENCY EXIT SIGN AND TESTED PER AMM 33-51-01-960-801; NO FURTHER DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
